September 2016: Pain Awareness Month

When Hit with Pain, Americans May Risk Overdose

Millions of Americans suffering from pain may be taking too much over-the-counter medication to relieve some of their symptoms, including headaches, back pain and muscle pain. Overdosing on common medicines is a practice that can put patients at risk of severe overdose complications, such as stomach bleeding, ulcers, liver damage and even death.

September marks Pain Awareness Month, a time to be aware of common myths and dangerous misconceptions about OTC pain medicines. Check out the toolkit resources below to share with your friends, families, patients and networks as a way to encourage safe pain relief.

Overdosing Myths & Facts

When Hit With Pain, Americans May Risk Overdose
Get the myths and facts

Infographic

When Hit With Pain, Americans May Risk Overdose
Download
gut-check-infographic

gastroenterologist on OTC safe useHear what the experts have to say

Dr. Byron Cryer provides tips for patients to be safe and smart during Pain Awareness Month and year-round.

Tweet: 39% of consumers have taken more than the recommended dose of OTC pain medicines. Are you #OTCSmart? http://ctt.ec/XZU4g+

Click To Tweet

39% of consumers have taken more than the recommended dose of OTC pain medicines. Are you #OTCSmart?

Newsletter Language

Share the OTC pain medicine myths and facts in your September newsletter. Help us spread the word on Pain Awareness Month.
Download

Email this to someonePrint this pageShare on Facebook14Tweet about this on TwitterPin on Pinterest2Share on LinkedIn0